# SDR A6WA2013073141106

- Difficulty date: July 14, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 27,977 hours, 26,352 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 584-600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO TIE DOWN CORRODED AT LBL 9 AND BS 584 - 600.  REMOVED AND REPLACED TIE DOWN IAW SRM 51-21-06, 53-61-49, 51-41-02 AND AMM 20-21-00.
